Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

The skin near my mouth looks a lot more darker than the rest of my face. It might even sting a little and get a little red after applying moisturizer or something, and it did sting like hell when some of the 8% AHA got on it. When looked closely it's like the darker skin is peeling off or has some sort of small wounds on it and my face looks pink under it.

Is it just that thin? It even feels dry and like rough at the same time, not like the rest of my face. I just want to get rid of the darker spots. Should I stop using all the products on that area? I don't know if it's my skin being thin or is it just dead and dry skin peeling off... But it shouldn't sting like that if it's just dead skin peeling off? Strangely enough, BP doesn't sting at all.

I was on accutane for six months before starting the regimen, if that might have something to do with it, but I didn't start the regimen right away.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×